# SDR REXA2018040200262

- Difficulty date: April 2, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 25,478 hours, 16,888 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 601R12127
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE ANTI-ICE TRANSITION DUCT, UPPER SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-42-15, 51-24-16, 51-41-02, AND 51-25-06.
